Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2673
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBüyükaşık, Engin-
dc.contributor.authorLomp, Christian-
dc.date.accessioned2016-12-26T08:07:24Z-
dc.date.available2016-12-26T08:07:24Z-
dc.date.issued2010-09-
dc.identifier.citationBüyükaşık, E., and Lomp, C. (2010). When δ-semiperfect rings are semiperfect. Turkish Journal of Mathematics, 34(3), 317-324. doi:10.3906/mat-0810-15en_US
dc.identifier.issn1300-0098-
dc.identifier.issn1303-6149-
dc.identifier.urihttp://doi.org/10.3906/mat-0810-15-
dc.identifier.urihttp://hdl.handle.net/11147/2673-
dc.description.abstractZhou defined δ -semiperfect rings as a proper generalization of semiperfect rings. The purpose of this paper is to discuss relative notions of supplemented modules and to show that the semiperfect rings are precisely the semilocal rings which are δ -supplemented. Module theoretic version of our results are obtained. © TÜBİTAK.en_US
dc.language.isoenen_US
dc.publisherTUBITAKen_US
dc.relation.ispartofTurkish Journal of Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectSemiperfecten_US
dc.subjectδ -supplementeden_US
dc.subjectδ -semiperfecten_US
dc.titleWhen ?-semiperfect rings are semiperfecten_US
dc.typeArticleen_US
dc.authoridTR130906en_US
dc.institutionauthorBüyükaşık, Engin-
dc.departmentIzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume34en_US
dc.identifier.issue3en_US
dc.identifier.startpage317en_US
dc.identifier.endpage324en_US
dc.identifier.wosWOS:000281273200002en_US
dc.identifier.scopus2-s2.0-77955571263en_US
dc.relation.publicationcategoryMakale - Ulusal Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.3906/mat-0810-15-
dc.relation.doi10.3906/mat-0810-15en_US
dc.coverage.doi10.3906/mat-0810-15en_US
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
2673.pdfMakale174.38 kBAdobe PDFThumbnail
View/Open
Show simple item record

CORE Recommender

SCOPUSTM   
Citations

8
checked on Dec 11, 2021

WEB OF SCIENCETM
Citations

13
checked on Jan 22, 2022

Page view(s)

36
checked on Jan 24, 2022

Download(s)

18
checked on Jan 24, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.